# SDR AALA201711289043

- Difficulty date: November 11, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131800401
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BEARING HINGE ARM NR 7 ON VERTICAL STABILIZER.  REPLACED THE HINGE ARM AND FASTENERS IAW SRM 51-72-11.
